# SDR CALA2013100891829

- Difficulty date: October 7, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 81,749 hours, 23,558 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT COVER IS DAMAGED FROM ROWS 8ABC - 14ABC.  REPLACED LIGHT COVER.
